and she told me to start taking half at first and the first day it really worked made me a bit dizzy and a bit tired for the first half hour then I got a burst of energy witch was great. then the second day of me taking only half of the 25 mg i was in a great mood without being dizzy or tired but it only seemed to last half the day I kinda wanna take the whole 25 mg but am worried I might be pushing it. Do you think it'll be okay if I take the whole 25 mg? I don't wanna over do my self if i shouldn't. I'm on the meds for panic disorder.
Hi, lisa! I wouldn't push it too fast. Side effects can develop several days after you start and one of those is an increase in anxiety for a few days to a week or two. You should probably wait and be sure your metabolism is adjusted before you increase your dose.
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2014 • 1 answer
Posted 1 Nov 2014 • 1 answer
Posted 5 Apr 2016 • 2 answers
Posted 1 Oct 2016 • 2 answers
Posted 7 Nov 2016 • 1 answer